Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have systemic lupus erythematosus. The condition has its flare ups that I manage with ibuprofen. However, I have noticed that the lupus symptoms get worse in PMS. During these days I feel fatigue and it seems like I can't get out of bed. Do you have an explanation for this occurrence? Should I talk to my doctor about it? Is there something I can do on my own?

Loading...

Hi, the symptoms of lupus erythematosus are overwhelming by themselves, but when they are combined with PMS, then you can have serious problems. The doctors have acknowledged the connection between the two conditions. The lupus symptoms flare up during PMS because the symptoms are very similar. Fatigue and swelling of the joints are some of these symptoms. You might say that the symptoms of lupus are boosted by the PMS. The ibuprofen should be able to help you with lupus symptoms during the PMS. You should talk to your doctor about your problems. He should be informed about any changes in your condition and prescribe you with stronger medication if ibuprofen does not help.
Reply

Loading...